RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 2, Pages 96–98 (Mi mz2393)  

On the theory of right orderable groups

V. M. Tararin

Institute of Applied Mathematical Research, Karelian Research Centre, RAS

Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:2, 833–834

Bibliographic databases:

UDC: 512
Received: 08.04.1992

Citation: V. M. Tararin, “On the theory of right orderable groups”, Mat. Zametki, 54:2 (1993), 96–98; Math. Notes, 54:2 (1993), 833–834

Citation in format AMSBIB
\Bibitem{Tar93}
\by V.~M.~Tararin
\paper On the theory of right orderable groups
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 2
\pages 96--98
\mathnet{http://mi.mathnet.ru/mz2393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244986}
\zmath{https://zbmath.org/?q=an:0811.20042}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 2
\pages 833--834
\crossref{https://doi.org/10.1007/BF01212849}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600025}


Linking options:
  • http://mi.mathnet.ru/eng/mz2393
  • http://mi.mathnet.ru/eng/mz/v54/i2/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:57
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020